i am on 80 mgs of methadone. If i come down one ml per month what side effects can i expect to experience? any info would be helpful. Im really sick n tired of being on the stuff. Ive gotta get of it ive just got to. Please anyone help me with some suggestions.Much appreciated, thanks for listening.
Dear skins, first o your page and see the edit my profile prompt, click that and see if you see the prompt for editing your settings and editing your privacy settings, check to make sure your email address is correct. Awhile back, when they worked on the site, it unchecked several of my email prompt boxes, that may have happened to you also, try that. If that fails, go to the bottom of any page at the very bottom, it says, contact us and click that, it will ask what they can help with, click "my account" and let them know if first solution doesn't work. As far as the rest of your question goes, you may have basic opiate withdrawal symptoms plus depression and I I i sound like a broke record here, but walking or some other regular exercise can help. #1 it keeps sending a reboot request to the neurotransmitters and receptor sites to prepare to start back up. #2 it helps produce endorphins that will help you feel better mentally and physically and will sit some on those receptor sites and help you stabilize quicker. #3 it help regulate the eat-sleep-wake cycles. If you can, contact community member mpvt, he may answer you, not sure, he is a methadone expert and may be now on the forum part of the site, click forum/discussion boards and try him ther if he doesn't answer a private question for you. I hope he will, he is great with methadone questions but haven't seen him here on this side for a while. Good luck my friend, you are in my Prayers. Patti
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2010 • 1 answer
Posted 20 Dec 2010 • 5 answers
Side Effect - I am taking Methadone and Nuerontin together and I feel like shit,Kind of like the Flu
Posted 16 Mar 2011 • 1 answer
Posted 15 Dec 2011 • 8 answers
Posted 3 Mar 2012 • 1 answer